I can only tell you about the w/d's having to do with pills because I don't know enough about the other.
You're not on as high of a dose as many here so your w/d's should last about 4-5 days and will consist of hot/cold sweats, tummy issues, insomnia, and RLS. For the sweats just stay as comfortable as possible, use Immodium for tummy, Melatonin for sleep issues(OTC), and eat lots of bananas and take hot baths for the leg problems.
The worst days will be 2 and maybe 3 and it's like having a bad case of the flu. In fact if you need an excuse and you're not comfortable telling anyone what's really going on then use the FLU excuse, it works wonders.
As for the other it's my understanding that you won't have alot of physical w/d's, but alot of mental and emotional ones.
Keep posting as that saved my life!!
I really don't think anyone can tell you what you will go through.I have read so much over the past few weeks and it seems to me just about everyone is different.But most have upset tummy,lack of sleep,anxiety,restless legs or arms ,back pain,cravings,and depression. Everyone is different so I can't tell you what you will go through but what I can tell you is if you don't use them anymore you won't have to go through it again.Good Luck.
What is crank or did you mean crack?
crank is speed very similar to crystal meth.
The crank is mostly a mental withdrawal...but a hard one as most withdrawals are 90% mental anyway...norcos do have a physical wd as well but can be quit CT or tapered down......soma should be tapered down like a benzo and not quit CT....might be easier to quit one at a time..or even 2 at a time....lots of choices but u do need a plan
Do you believe that opiate withdrawal is 90% mental? Just curious.........would really like to hear your opinion because I have one too......You can PM me with your response if you like.........